Advanced

A Fast, Bandlimited Solver for Scattering Problems in Inhomogeneous Media

Andersson, Fredrik LU and Holst, Anders LU (2005) In Journal of Fourier Analysis and Applications 11(4). p.471-487
Abstract
The numerical treatment of two-dimensional scattering in inhomogeneous media is considered. A novel approach in treating convolution operators with low regularity is used to construct an iterative solver for the Lippmann-Schwinger integral equation. In this way, accurate approximations within a choice of bandwidth can be obtained in a rapid manner. The performance of the method is tested on a discontinuous scattering object for which the exact solution is known.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
fast algorithms, Lippmann-Schwinger equation, Helmholtz equation
in
Journal of Fourier Analysis and Applications
volume
11
issue
4
pages
471 - 487
publisher
Springer
external identifiers
  • wos:000232326900006
  • scopus:23944483959
ISSN
1531-5851
DOI
10.1007/s00041-005-4082-1
language
English
LU publication?
yes
id
aaf067a9-3329-4352-8174-6e277303c9ba (old id 221373)
date added to LUP
2015-11-11 13:49:46
date last changed
2017-02-09 12:02:28
@article{aaf067a9-3329-4352-8174-6e277303c9ba,
  abstract     = {The numerical treatment of two-dimensional scattering in inhomogeneous media is considered. A novel approach in treating convolution operators with low regularity is used to construct an iterative solver for the Lippmann-Schwinger integral equation. In this way, accurate approximations within a choice of bandwidth can be obtained in a rapid manner. The performance of the method is tested on a discontinuous scattering object for which the exact solution is known.},
  author       = {Andersson, Fredrik and Holst, Anders},
  issn         = {1531-5851},
  keyword      = {fast algorithms,Lippmann-Schwinger equation,Helmholtz equation},
  language     = {eng},
  number       = {4},
  pages        = {471--487},
  publisher    = {Springer},
  series       = {Journal of Fourier Analysis and Applications},
  title        = {A Fast, Bandlimited Solver for Scattering Problems in Inhomogeneous Media},
  url          = {http://dx.doi.org/10.1007/s00041-005-4082-1},
  volume       = {11},
  year         = {2005},
}